“Are the side effects of the third vaccine dose severe?” reads the headline of a September 5 article from Arutz Sheva’s Hebrew-language website, not otherwise known for its questioning of the official government line.
In fact, no data were produced to bolster the opinion; instead, the article went on to deflate the notion, bringing expert testimony from Prof. Nadav Davidovitch, head of the Public Health Doctors Association, who insisted that the side-effects from the third, or booster dose are no worse than those following the second dose.
However, the fact that the article admits that “the number of side-effects being reported among those who have received the third shot arouses mounting concern,” is revealing, and Davidovitch himself conceded that, “Among younger people, as with the second dose, there were more transitory [side-]effects.”
Anecdotal reporting, however, suggests that the “severe” side-effects to which the article alludes are not confined to the young. A recent scandalous case, also in Israel, brought to light how the elderly are responding to their booster shots.
In a Facebook post, Elian Fitoussi describes “a story that does not make sense, and illustrates what is happening in this country.
“It all started on August 28,” he writes, “when my grandmother, who suffers from advanced dementia, was diagnosed with coronavirus … They decided to send her to a nursing home in Bnei Brak … She was feeling well and had no symptoms at the time…
“Two days after my mother called the home to find out how my grandmother was doing, a social worker called my mother and told her … that my grandmother passed away three days ago!” Fitoussi continues. “After a lot of effort, we found out that it was a case of mistaken identity, and that my grandmother had been buried under another name…
“My grandmother received a third [COVID-19 vaccine] shot a week before the whole incident,” Fitoussi writes, almost parenthetically, though he notes that, “The nurse in the nursing home admitted to us that everyone in the nursing home who received the shot responded badly to it.”